# SDR UPS02238849

- Difficulty date: July 1, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65852081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI DURING RECTIFICATION UPPER LT AFT TENSION TIE FITTING FOUND CRACKED IN TAIL SKID UNIT CAVITY.  UPPER LT TENSION TIE REMOVED IAW SRM 51-30-02 UPPER LT TENSION TIE INSTALLED IAW 51-30-02.
